# SDR AALA20100120YYZ01

- Difficulty date: January 19, 2010
- Submitted: August 19, 2010
- Operation: Air carrier
- Aircraft: N980AN
- Make and model: Boeing 737823
- Aircraft serial: 33203
- Aircraft time: 2,441 hours, 960 cycles
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Sensor
- Condition: Faulted
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

YYZ - CREW REPORTED THAT DURING CLIMB RIGHT ENGINE HAD A SURGE THAT WAS CONFIRMED WITH ENGINE GAUGES.  EMERGENCY DECLARED RETURNED YYZ LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED T12 SENSOR THAT WAS FAULTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.
